American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Riesz transform characterizations of Musielak-Orlicz-Hardy spaces. Trans. Amer. Math. Soc. 368 (2016) 6979-7018.
Abstract, references, and article information   
View Article: PDF

[2] Wei Ding and Guozhen Lu. Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators. Trans. Amer. Math. Soc. 368 (2016) 7119-7152.
Abstract, references, and article information   
View Article: PDF

[3] Chin-Cheng Lin. Boundedness of Monge-Amp\`ere singular integral operators acting on Hardy spaces and their duals. Trans. Amer. Math. Soc. 368 (2016) 3075-3104.
Abstract, references, and article information   
View Article: PDF

[4] Yiyu Liang and Dachun Yang. Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces. Trans. Amer. Math. Soc. 367 (2015) 3225-3256.
Abstract, references, and article information   
View Article: PDF

[5] Sandro Coriasco and Michael Ruzhansky. Global $L^p$ continuity of Fourier integral operators. Trans. Amer. Math. Soc. 366 (2014) 2575-2596.
Abstract, references, and article information   
View Article: PDF

[6] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[7] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF

[8] Frédéric Bernicot. A $T(1)$-theorem in relation to a semigroup of operators and applications to new paraproducts. Trans. Amer. Math. Soc. 364 (2012) 6071-6108.
Abstract, references, and article information   
View Article: PDF

[9] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[10] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. Tube structures, Hardy spaces and extension of CR distributions. Trans. Amer. Math. Soc. 363 (2011) 5091-5109. MR 2813409.
Abstract, references, and article information   
View Article: PDF

[11] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF

[12] Fulvio Ricci and Joan Verdera. Duality in spaces of finite linear combinations of atoms. Trans. Amer. Math. Soc. 363 (2011) 1311-1323. MR 2737267.
Abstract, references, and article information   
View Article: PDF

[13] Marius Mitrea and Sylvie Monniaux. On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 3125-3157. MR 2485421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ioanna Kyrezi and Michel Marias. $H^{p}$-bounds for spectral multipliers on graphs. Trans. Amer. Math. Soc. 361 (2009) 1053-1067. MR 2452834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lixin Yan. Classes of Hardy spaces associated with operators, duality theorem and applications. Trans. Amer. Math. Soc. 360 (2008) 4383-4408. MR 2395177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zengjian Lou and Alan McIntosh. Hardy space of exact forms on $\mathbb{R}^N$. Trans. Amer. Math. Soc. 357 (2005) 1469-1496. MR 2115373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xavier Tolsa. The space $H^1$ for nondoubling measures in terms of a grand maximal operator. Trans. Amer. Math. Soc. 355 (2003) 315-348. MR 1928090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Der-Chen Chang, Galia Dafni and Elias M. Stein. Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^N$. Trans. Amer. Math. Soc. 351 (1999) 1605-1661. MR 1458319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John E. Gilbert and Andrea R. Nahmod. Hardy spaces and a Walsh model for bilinear cone operators. Trans. Amer. Math. Soc. 351 (1999) 3267-3300. MR 1665331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Loukas Grafakos, Xinwei Li and Dachun Yang. Bilinear operators on Herz-type Hardy spaces. Trans. Amer. Math. Soc. 350 (1998) 1249-1275. MR 1407489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ferenc Weisz. Cesàro Summability of Two-dimensional Walsh-Fourier Series. Trans. Amer. Math. Soc. 348 (1996) 2169-2181. MR 1340180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. F. X. Müller. Holomorphic martingales and interpolation between Hardy spaces: the complex method . Trans. Amer. Math. Soc. 347 (1995) 1787-1792. MR 1264825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Serguei V. Kisliakov and Quan Hua Xu. Interpolation of weighted and vector-valued Hardy spaces . Trans. Amer. Math. Soc. 343 (1994) 1-34. MR 1236225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Steven C. Gadbois and William T. Sledd. Carleson measures on spaces of homogeneous type . Trans. Amer. Math. Soc. 341 (1994) 841-862. MR 1149122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anthony Carbery and Andreas Seeger. $H\sp p$- and $L\sp p$-variants of multiparameter Calder\'on-Zygmund theory . Trans. Amer. Math. Soc. 334 (1992) 719-747. MR 1072104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] O. Blasco and A. Pełczyński. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces . Trans. Amer. Math. Soc. 323 (1991) 335-367. MR 979957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jan-Olov Strömberg and Richard L. Wheeden. Weighted norm estimates for the Fourier transform with a pair of weights . Trans. Amer. Math. Soc. 318 (1990) 355-372. MR 1002924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jan-Olov Strömberg and Richard L. Wheeden. Relations between $H\sp p\sb u$ and $L\sp p\sb u$ in a product space . Trans. Amer. Math. Soc. 315 (1989) 769-797. MR 951891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Oscar Blasco. Hardy spaces of vector-valued functions: duality . Trans. Amer. Math. Soc. 308 (1988) 495-507. MR 951618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia